# SDR CALA2023111503366

- Difficulty date: November 9, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 74,164 hours, 32,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820106
- Condition: Corroded
- Location: R1 Threshold
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN THRESHOLD AT R1 DOOR CUT OUT, FLOOR PANEL SUPPORT STR HAS CORROSION AT FASTENER HOLES. DOT 102-252 () REPLACED CENTER FITTING P/N: D5311219820106 BTCH: 0002527532 IAW A319 SRM 51-42-11.
